# SDR UIEA01084

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 73,880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION INSIDE THE LEFT WING BOOST PUMP HOUSING AT WS 677 ON THE UPPER WING SKIN SURFACE LIP EXPOSED WITHIN THE HOUSING.  CORROSION REMOVED, POLISHED, SHOT PEENED, TREATED AND MEASURED.  AREA FILLED IN WITH EPOCAST.  ROTART DOOR LATCH CHANGED TO NYLON ASSEMBLY.  (M)
